MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #6R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON P/A CR BEADED #6R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5517F602
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient presented with patella tracking issues.Doctor revised the femur and changed to a ps construct.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding malposition involving a triathlon femoral component was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of provided medical records with a clinical consultant indicated: "i have reviewed the documentation provided for the product inquiry summary and an ap and lateral tka x-ray.Event description: patient presented with patella tracking issues.Dr.(b)(6) revised the femur and changed to a ps construct.The ap and lateral x-rays show a pressfit tka in anatomic position without evidence of mechanical complication.Mal tracking patella and subsequent revision cannot be confirmed from the documentation provided.A sunrise view knee x-ray would demonstrate proper or improper patella tracking.Unfortunately this was not available.Should further documentation become available i would be happy to further this investigation." -product history review: a review of the device history records could not be performed as lot code information was unknown.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.A review of provided medical records with a clinical consultant indicated: "i have reviewed the documentation provided for the product inquiry summary and an ap and lateral tka x-ray.Event description: patient presented with patella tracking issues.Dr.Klibanoff revised the femur and changed to a ps construct.The ap and lateral x-rays show a pressfit tka in anatomic position without evidence of mechanical complication.Mal tracking patella and subsequent revision cannot be confirmed from the documentation provided.A sunrise view knee x-ray would demonstrate proper or improper patella tracking.Unfortunately this was not available.Should further documentation become available i would be happy to further this investigation."further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON P/A CR BEADED #6R
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19983142
Report Number0002249697-2024-01121
Device Sequence Number8234233
Product Code MBH
UDI-Device Identifier07613327040999
UDI-Public07613327040999
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5517F602
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale